Telfast 120mg 30 Tablets

BrandsTelfast
Catalogue ID:581590
Product Code:9321547144110
Availability:In Stock
  • $25.45
    $19.99

    Save $5.46
General
Fast acting 24hr relief, once a day, non drowsy. Pharmacy medicine. Each Tablet Contains: Fexofenadine hydrochloride 120mg.

Indications
Relief For The Symptoms Of Hayfever Allergies - Sneezing, Itchy & runny nose, Itchy throat, Itchy & watery eyes.

Dosage
Adults & Children Over 12yrs - Take 1 tablet daily. Please refer to accompanying consumer information leaflet.

Warnings
Keep out of reach of children.
If you are pregnant or may become pregnant, check with your doctor or pharmacist before taking this medicine.
Do not use if blister seal is broken.

Storage
Store below 25 degrees. Distributed by Aventis Pharma Pty Ltd Lane Cove NSW Australia.

Write a review

Please login or register to review
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email